Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 46, NWS Tulsa, OK

April 11, 2022Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 11, 2022, 10:59 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2022, 10:59 PM CDT (03:59 UTC)
Expired
Apr 11, 2022, 11:48 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 121 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 11, 3:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS54 KTSA 120359
SVRTSA
OKC077-121-127-120500-
/O.NEW.KTSA.SV.W.0046.220412T0359Z-220412T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1059 PM CDT Mon Apr 11 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Pushmataha County in southeastern Oklahoma...
  Southwestern Latimer County in southeastern Oklahoma...
  South central Pittsburg County in southeastern Oklahoma...

* Until midnight CDT.

* At 1059 PM CDT, a severe thunderstorm was located 6 miles northwest
  of Stanley, moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Clayton...                        Clayton Lake State Park...
  Stanley...                        Kiamichi...
  Tuskahoma...                      Yanush...
  Sardis...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 9554 3467 9565 3481 9518 3456 9506
TIME...MOT...LOC 0359Z 261DEG 25KT 3460 9555 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
439 
WWUS54 KTSA 120415
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1115 PM CDT Mon Apr 11 2022

OKC121-120425-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-220412T0500Z/
Pittsburg OK-
1115 PM CDT Mon Apr 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

LAT...LON 3459 9552 3460 9551 3471 9551 3481 9518
      3456 9506 3454 9547
TIME...MOT...LOC 0415Z 248DEG 16KT 3463 9548 

$$

OKC077-127-120500-
/O.CON.KTSA.SV.W.0046.000000T0000Z-220412T0500Z/
Pushmataha OK-Latimer OK-
1115 PM CDT Mon Apr 11 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LATIMER COUNTIES...

At 1115 PM CDT, a severe thunderstorm was located 6 miles north of
Stanley, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Clayton...                        Kiamichi...
Tuskahoma...                      Yanush...
Stanley...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3459 9552 3460 9551 3471 9551 3481 9518
      3456 9506 3454 9547
TIME...MOT...LOC 0415Z 248DEG 16KT 3463 9548 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
289 
WWUS54 KTSA 120448
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1148 PM CDT Mon Apr 11 2022

OKC077-127-120458-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-220412T0500Z/
Pushmataha OK-Latimer OK-
1148 PM CDT Mon Apr 11 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3459 9552 3460 9551 3471 9551 3481 9518
      3456 9506 3454 9547
TIME...MOT...LOC 0448Z 261DEG 25KT 3467 9520 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:21 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 11, 10:21 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1021 PM CDT Mon Apr 11 2022

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 945 PM CDT Mon Apr 11 2022

The surface frontal boundary remained positioned from Southeast
Oklahoma into Northwest Arkansas at mid evening. Along and south
of the boundary...dewpoints in the 60s combined with the ongoing
instability were aiding one remaining strong to severe storm near
Daisy Oklahoma. All modes of severe weather remain possible with
this storm. Also with the slower storm motion...periods of heavy
rainfall with the potential of some localized flooding will be
possible. Outside of this storm...increasing CIN was begin
observed with the loss of daytime heating. Thus...any additional
storms should become more elevated in nature. Latest short term
guidance/CAMs data continue to suggest that the majority of the
storm activity has already past...with mainly a slight chance of
additional showers/storms continuing overnight as the surface
boundary lifts back northward through the CWA. The greater
potential through midnight should be with the ongoing storm in
Southeast Oklahoma. The possibility then spreads to northwest
Arkansas maybe seeing a shower/storm after midnight near the
boundary.

With the boundary lifting northward tonight...a return of
southerly winds are expected along with increasing dewpoints and
warming temperatures from south to north. Thus...low temps look to
be over the next few hours across the CWA before the southerly
flow kicks in over the region. Current forecast has a good handle
with the return flow/temps/moisture for tonight. Thus...for the
evening update have added slight adjustments to pops/wx grids
based on current radar trends.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 209 PM CDT Mon Apr 11 2022

Moist Gulf air will surge back north Tuesday in response to a
quickly approaching Pacific shortwave with entire area well
withing the warm sector. A sharp dryline will become established
west of I-35 as has been advertised for a few days now, but there
are a number of factors that could keep much, if any, convection
along the dry line in OK. Another consistent signal in the data
has been for a subtropical shortwave to lift northeast relatively
early in the day, forcing more widespread development in the warm
sector across TX/LA into southern OK, which would likely place
the OK portion of dry line within an area of subsidence. Most
guidance continues to support this with limited development. The
POP forecast for Tuesday mainly reflect potential associated
with the southern wave, which will have some severe potential. In
the event any storms fire on the dry line Tues afternoon, the
conditional prob of severe weather is quite high. Will also see
rather gusty winds Tuesday afternoon, fortunately we stay east of
the dry line which limits fire weather concerns some.

Higher chances of storms will eventually arrive in eastern Ok
Tuesday night into Wednesday morning as Pacific front overtakes
the dry line and sweeps through the area. These storms will also
have severe potential, though the highest may end up being just
east of the forecast area. Drier but cooler air behind the front
along with gusty NW winds will raise the fire weather potential,
though temperatures may stay below Red Flag criteria.

Patter will remain unsettled through the weekend with another
chance of showers and thunderstorms Easter weekend, with highest
chances appearing to be Saturday. A trend toward well below
normal temperatures may be shaping up early next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 650 PM CDT Mon Apr 11 2022

Scattered thunderstorm development will remain possible into this
evening across Southeast Oklahoma and Northwest Arkansas. Will
continue with Tempo groups for timing. Late this evening and
overnight tonight...a surface boundary over the region is forecast
to lift north of the CWA with a return of southerly winds. Within
this return flow...IFR/MVFR conditions are forecast to spread back
over the CWA and remain common for the morning hours Tuesday.
These conditions look to lift back to VFR during the afternoon
hours as southerly winds become gusty with gusts of 20-30KT
possible. There are additional chances for showers and
thunderstorms late in the TAF period and have added Prob30 groups
to MLC/FSM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  82  57  67 /  10  20  30  30
FSM   61  81  63  74 /  60  30  50  70
MLC   59  80  60  75 /  30  30  30  30
BVO   51  82  53  66 /  10  10  40  30
FYV   56  79  58  70 /  20  20  50  80
BYV   54  78  60  71 /  20  20  50  80
MKO   56  79  59  71 /  10  20  30  40
MIO   51  79  56  66 /  10  10  40  60
F10   56  81  59  71 /  10  20  30  30
HHW   64  79  63  79 /  40  50  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....14
AVIATION...20
Hazardous weather outlook, Apr 11, 7:43 PM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
743 PM CDT Mon Apr 11 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
743 PM CDT Mon Apr 11 2022

...Severe Storm Potentials Continue This Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Rest of This Evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA... Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of a McAlester to Ozark Line.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
Strong to severe thunderstorms will continue to be possible across
southeast Oklahoma and west central Arkansas this evening, mainly
along and south of a boundary positioned from southeast Oklahoma
into northwest Arkansas. The greater severe potentials are
expected mainly along and south of a line from McAlester Oklahoma
to Ozark Arkansas. Large hail to the size of baseballs, damaging
wind gusts to 70 mph, and also a tornado potential will continue
to be possible with these storms. Majority of this activity is
forecast to push east of the region by midnight, with slight
chances and weakening severe potentials remaining possible in
northwest Arkansas after midnight.

Also overnight tonight, the boundary is forecast to lift back
north of the region with a return of breezy to gusty southerly
winds late tonight into Tuesday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Very High Fire Weather
		  Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...Very High Fire Weather
			Potential...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Very High Fire
						Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Tuesday and Wednesday may both feature organized severe weather
across eastern Oklahoma and northwest Arkansas. Tuesday's threat
is highly conditional, with the main question being how many
storms develop either ahead of a dryline expected to be near the
Interstate 35 corridor during the afternoon or across southeast
Oklahoma and into northwest Arkansas. An unstable airmass and
sufficient wind shear will be in place across the area, and any
storms that are able to develop will have a good chance to
strengthen to severe levels. Large hail, damaging winds and
tornadoes will all be possible tomorrow, but again, the overall
threat will be contingent on thunderstorms developing at all.

A cold front will sweep across the region Wednesday, with
additional strong to severe thunderstorms likely to develop along
it and sweep through the area. Strong winds and drier conditions
west of the cold front will increase fire weather concerns
Wednesday afternoon.

The potential for showers and storms will return over the
weekend as another frontal boundary moves into the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 11, 8:21 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 SW SUMMERFIELD        34.87N 94.90W
04/11/2022  E1.00 INCH       LE FLORE           OK   STORM CHASER

&&

KAH
Special weather statement, Apr 11, 8:32 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CDT Mon Apr 11 2022

ARZ029-OKZ076-120200-
Sebastian AR-Le Flore OK-
832 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 900 PM CDT...

At 832 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Heavener Runestone State Park, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Mansfield...                      Hartford...
Heavener Runestone State Park...  Patterson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3497 9424 3495 9428 3496 9433 3495 9434
      3496 9437 3495 9438 3495 9441 3493 9443
      3493 9445 3483 9445 3485 9458 3497 9462
      3506 9425 3506 9423
TIME...MOT...LOC 0132Z 256DEG 49KT 3491 9450

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 11, 8:42 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             POTEAU                  35.05N 94.63W
04/11/2022  E1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

KAH
Special weather statement, Apr 11, 9:20 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
920 PM CDT Mon Apr 11 2022

OKZ076-120245-
Le Flore OK-
920 PM CDT Mon Apr 11 2022

...Strong thunderstorms will impact portions of northeastern Le Flore
County through 945 PM CDT...

At 919 PM CDT, Doppler radar indicated strong thunderstorms 4 miles
southeast of Bokoshe and 2 miles north of Cameron. Movement was
northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Pocola...                         Spiro...
Panama...                         Cameron...
Shady Point...                    Rock Island...
Scullyville...                    Braden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3512 9444 3509 9488 3527 9466 3530 9444
TIME...MOT...LOC 0219Z 231DEG 17KT 3513 9476 3516 9455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Apr 11, 9:57 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 PM CDT Mon Apr 11 2022

OKZ049-073-120330-
Pittsburg OK-Pushmataha OK-
957 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1030 PM
CDT...

At 957 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Daisy. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3439 9577 3440 9578 3450 9578 3451 9567
      3459 9567 3459 9588 3467 9588 3468 9589
      3471 9586 3460 9555
TIME...MOT...LOC 0257Z 219DEG 3KT 3459 9585

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 11, 10:57 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1057 PM CDT Mon Apr 11 2022

OKZ049-073-075-120430-
Pittsburg OK-Latimer OK-Pushmataha OK-
1057 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northwestern
Pushmataha, southwestern Latimer and south central Pittsburg Counties
through 1130 PM CDT...

At 1056 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Stanley, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Clayton...                        Clayton Lake State Park...
Stanley...                        Tuskahoma...
Yanush...                         Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3449 9556 3465 9568 3475 9528 3452 9520
TIME...MOT...LOC 0356Z 259DEG 29KT 3459 9554

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:05 PM CDTTornado WarningTSALatimer, LeFlore40 min
Apr 11, 7:12 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min
Apr 11, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 11, 7:50 PM CDTTornado WarningTSAChoctaw, Pushmataha40 min
Apr 11, 7:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha51 min
Apr 11, 8:12 PM CDTSpecial Weather StatementTSALeFlore48 min
Apr 11, 8:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore42 min
Apr 11, 8:28 PM CDTTornado WarningTSAChoctaw, Pushmataha26 min
Apr 11, 8:32 PM CDTSpecial Weather StatementTSALeFlore28 min
Apr 11, 8:40 PM CDTSevere Thunderstorm WarningTSAPushmataha21 min
Apr 11, 8:51 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
Apr 11, 9:20 PM CDTSpecial Weather StatementTSALeFlore25 min
Apr 11, 9:57 PM CDTSpecial Weather StatementTSAAtoka33 min
Apr 11, 10:05 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha55 min
Apr 11, 10:15 PM CDTTornado WarningTSAPushmataha45 min
Apr 11, 10:46 PM CDTTornado WarningTSAPushmataha28 min
Apr 11, 10:57 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 12, 3:41 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more21 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.